# SDR QMLA2010102110068

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N118LN
- Make and model: Snias AS350B3
- Aircraft serial: 4214
- Aircraft time: 1,385 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,220 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Anode Terminal
- Condition: Melted
- Location: Cabin Lights
- Part time: 1,385 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SEEING SMOKE COMING FROM CABIN CENTER OVERHEAD LIGHT, ACCOMPANIED BY ELECTRICAL BURNING SMELL.  CREW MEMBER TURNED OUT LIGHT IMMEDIATELY, SMOKE AND SMELL WENT AWAY.  PILOT NEITHER SMELLED THE ELECTRICAL BURNING SMELL NOR SAW ANY SMOKE.  REMOVED OVERHEAD CTR LIGHT / VENTILATION ASSY IN CREW COMPARTMENT.  INSPECTED ELECTRICAL CONTACTS FOR EVIDENCE OF ABNORMALITIES OR OVERHEATING,  NONE FOUND.  REMOVED RT LAMP, PN DS 0522-105 AND DISCOVERED SOLDER CONNECTION ANODE TO BE MELTED & MISSING, WHICH WOULD HAVE PRODUCED THE ELECTRICAL ODOR & PERCEPTION OF SMOKE.  CLEANED HOUSING AND INSTALLED REPLACEMENT LAMP, P/N DS 0522-105.   APPLIED ELECTRICAL POWER AND OPS-CHECKED - CHECKED GOOD, REMOVED POWER.  REINSTALLED OVERHEAD CENTER LIGHT/VENTILATION ASSY.   APPLIED POWER AND CHECKED AGAIN - CHECKED GOOD, REMOVED POWER.  ALL WORK PERFORMED IAW MM.  ACFT APPROVED FOR RETURN TO SERVICE.
